CSpace

Browse/Search Results:  1-2 of 2 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Characterizations of variable domination structures via nonlinear scalarization 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 112, 期号: 1, 页码: 97-110
Authors:  Chen, GY;  Yang, XQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variable domination structures  nondominated solutions  nonlinear scalarization  vector optimization  vector variational inequality  
Existence of a solution for generalized vector variational inequalities 期刊论文
OPTIMIZATION, 2001, 卷号: 50, 期号: 1-2, 页码: 1-15
Authors:  Chen, GY;  Goh, CJ;  Yang, XQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
vector variational inequality  quasi-vector variational inequality  cone-quasi-convexity  nonlinear scalarization